# SDR DL73E960325

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, EMERGENCY EXIT LIGHT AT FWD SERVICE DOOR INOP.  REPLACED BATTERIES, BULBS AND SECURED WIRE TERMINAL, OPERATION NORMAL.
